# SDR SWAA2023011985117

- Difficulty date: December 24, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 33,904 hours, 15,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500i S18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED INSIDE FWD CARGO COMPARTMENT AT STA 500I; STRINGER 18R.  REMOVED AND REPLACED THE GUSSET IAW SRM 51-40-02.
